# SDR 29GA2018052900002

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 37,510 hours, 42,704 cycles
- Engine: Ge CT79B
- System (JASC): 3150 · Central Warning
- Part: Bulb
- Part number: 85
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ARM LIGHT ON FLIGHT ATTENDENT LIGHT PANEL EMERGENCY LIGHT SWITCH INOPERATIVE.   R & R THE ARM LIGHT BULB, OPS CHECK GOOD IAW AMM 33-50-00.
